Maximum principles for fourth order semilinear elliptic boundary value problems

Downloads

DOI:

https://doi.org/10.26637/mjm103/007

Abstract

The paper is devoted to prove maximum principles for the certain functionals defined on solution of the fourth order semilinear elliptic equation. The maximum principle so obtained is used to prove the non-existence of nontrivial solutions of the fourth order semilinear elliptic equation with some zero boundary conditions. Hopf’s maximum principle is main ingredient.

Keywords:

Maximum principles, fourth order elliptic equations, integral bounds

Mathematics Subject Classification:

35J40, 35J61
  • Gajanan C. Lomte Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad-431004, India.
  • R. M. Dhaigude Government Vidarbha Institute of Science and Humanities, Amravati-444 604, Maharashtra, India.
  • Pages: 44-48
  • Date Published: 01-07-2013
  • Vol. 1 No. 03 (2013): Malaya Journal of Matematik (MJM)

D. B. Dhaigude, Comparison theorems for a class of elliptic equations of order 4 m, Chinese J. Math., 15(1987), 61-67.

D. B. Dhaigude and D. Y. Kasture, Comparison theorems for nonlinear elliptic systems of second order with applications, J. Math. Anal. Appl., 112(1985), 178-189. DOI: https://doi.org/10.1016/0022-247X(85)90284-7

D. B. Dhaigude and M. R. Gosavi, Maximum principles for fourth order semilinear elliptic equations and applications, Differ. Equ. Dyn. Syst., 12:3(4)(2004), 279-287.

D. R. Dunninger, Maximum principles for solutions of some fourth- order elliptic equations, J. Math.Anal. Appl., 37(1972), 655-658. DOI: https://doi.org/10.1016/0022-247X(72)90248-X

C. Miranda, Formule di maggiorazione e teorema di esistenza per le funzioni biarmoniche di due variabli, Giorn. Mat. Battaglini, 78(1948), 97-118.

M. H. Protter and H. F. Weinberger, Maximum Principles in Differential Equations, Springer-Verlag, New York, 1984. DOI: https://doi.org/10.1007/978-1-4612-5282-5

P. W. Schaefer, On a maximum principle for a class of fourth order semilinear elliptic equations, Proc. Roy. Soc., 77A(1977), 319-323. DOI: https://doi.org/10.1017/S0308210500025233

R. P. Sperb, Maximum Principles and Their Applications, Academic Press, New York, 1981.

  • NA

Metrics

PDF views
62
Jul 2013Jan 2014Jul 2014Jan 2015Jul 2015Jan 2016Jul 2016Jan 2017Jul 2017Jan 2018Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20266.0
|

Published

01-07-2013

How to Cite

Gajanan C. Lomte, and R. M. Dhaigude. “Maximum Principles for Fourth Order Semilinear Elliptic Boundary Value Problems”. Malaya Journal of Matematik, vol. 1, no. 03, July 2013, pp. 44-48, doi:10.26637/mjm103/007.